# SDR ASAA0580019

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5940508
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RUDDER TAB IS DELAMINATED AT BASE WEDGE.  BOND REPAIRED.  (M)
